# SDR COMA9960714

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Te Flaps
- Condition: Failed
- Location: Wing
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT ZERO.  RESET FLAP SYSTEM PER AD 98-20-01.
